Differentialgleichungen unendlich hoher Ordnung.
Commentarii mathematici Helvetici (1941/42)
- Volume: 14, page 381-393
- ISSN: 0010-2571; 1420-8946/e
Access Full Article
topHow to cite
topMuggli, H.. "Differentialgleichungen unendlich hoher Ordnung.." Commentarii mathematici Helvetici 14 (1941/42): 381-393. <http://eudml.org/doc/138792>.
@article{Muggli1941/42,
author = {Muggli, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {Ordinary differential equations},
pages = {381-393},
title = {Differentialgleichungen unendlich hoher Ordnung.},
url = {http://eudml.org/doc/138792},
volume = {14},
year = {1941/42},
}
TY - JOUR
AU - Muggli, H.
TI - Differentialgleichungen unendlich hoher Ordnung.
JO - Commentarii mathematici Helvetici
PY - 1941/42
VL - 14
SP - 381
EP - 393
KW - Ordinary differential equations
UR - http://eudml.org/doc/138792
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.